# SDR 00050

- Difficulty date: November 29, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145
- Aircraft serial: 145348
- Aircraft time: 2,511 hours, 2,208 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE ITT 50 DEGREES HOTTER THAN LT ITT.  INSPECTED AIRCRAFT NR 2 ENG, PERFORMED BORESCOPE OF COMPRESSOR TURBINE SECTION HOT SECTION WITHIN LIMITS.  PERFORMED LEAK CHECK OF BLEED LINE, FOUND LEAKS AND REPLACED GASKETS.  ALL CHECK GOOD AT THIS TIME.
